Agenda posted before 3:00 PM, September 3, 2014

Regional Transportation Advisory Council Meeting
Conference Rooms 2 and 3, 10 Park Plaza, Boston, MA
Wednesday, September 10, 2014 3:00 PM (Estimated duration: One hour and thirty-five minutes, expected ending at 4:35 PM)

## Meeting Agenda

- 1. Introductions, 5 minutes (3:00 PM) D. Montgomery, Chair
- 2. Community Transportation Forum Meeting Local Needs Through Cooperation and Coordination, 55 minutes (3:05 PM)

## ~ PANELISTS ~

- Heather Hume, Moderator, Manager of Paratransit Programs, MassDOT Rail and Transit Division – Sustainability for ADA paratransit within the Greater Boston region
- Theadora Fisher, Mobility Outreach Coordinator, MassMobility (part of the EOHHS Human Service Transportation Office) - An overview of the statewide mobility management program and work of the Regional Coordinating Councils
- Sue Temper, Assistant Secretary for Programs, Massachusetts Executive Office of Elder Affairs—A review of statewide transportation programs and services available for seniors and opportunities for sharing resources
- Monica Tibbits-Nutt, Executive Director, Route 128 Business Council A
  review of this transportation management association's transportation
  network, program development, and engagement with private partners
- Mike Gowing, Chair, Board of Selectman, Town of Acton, and current Advisory Council Vice Chair – A discussion of the CrossTown Connect intermunicipal transit service, demonstrating innovative local transportation programs and coordinated services
- 3. Election Committee, 10 minutes (4:00 PM) Members names are placed in nomination for Chair and Vice Chair for upcoming year elections to be held on October 8. Nominations close.

- 4. Approval of February through June 2014, Meeting Minutes, 5 minutes (4:10 PM)

  D. Montgomery, Chair (to be posted)
- 5. Chair's Report and Members' Views with Take-Away Points for MPO, 10 minutes (4:15 PM) D. Montgomery, Chair
- Old Business, New Business and Member Announcements, 10 minutes (4:25 PM) Ongoing Advisory Council items and issues including notices by members and items that were not anticipated

## 7. Adjourn (4:35 PM)

Meeting locations are accessible to people with disabilities and are near public transportation. Upon request (preferably two weeks in advance of the meeting), every effort will be made to provide accommodations such as assistive listening devices, materials in accessible formats and in languages other than English, and interpreters in American Sign Language and other languages. Please contact the MPO staff at 617.973.7100 (voice), 617.973.7089 (TTY), 617.973.8855 (fax), or publicinformation@ctps.org.

The MPO complies with Title VI of the Civil Rights Act of 1964, the Americans with Disabilities Act (ADA) and other federal and state nondiscrimination statutes and regulations in all programs and activities. The MPO does not discriminate on the basis of race, color, national origin, English proficiency, income, religious creed, ancestry, disability, age, gender, sexual orientation, gender identity or expression, or military service. Any person who believes herself/himself or any specific class of persons to have been subjected to discrimination prohibited by Title VI, ADA, or other nondiscrimination statute or regulation may, herself/himself or via a representative, file a written complaint with the MPO. A complaint must be filed no later than 180 calendar days after the date on which the person believes that the discrimination occurred. A complaint form and additional information can be obtained by contacting the MPO (see above) or at <a href="https://www.bostonmpo.org">www.bostonmpo.org</a>.